# SDR KCSA061480

- Difficulty date: October 26, 2006
- Submitted: October 26, 2006
- Operation: Air carrier
- Aircraft: N710CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21097
- Aircraft time: 70,721 hours, 19,000 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Nr 3 Pylon
- Component: Pylon, Boeing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON O/B FRAME CRACKED NAC STA 269, NAC WL 176.
